Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 36, Number 154

All articles in this issue are freely accessible.

One-sided difference approximations for nonlinear conservation laws
Björn Engquist and Stanley Osher.
Math. Comp. 36 (1981), 321-351
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 606500
On a fourth order accurate implicit finite difference scheme for hyperbolic conservation laws. I. Nonstiff strongly dynamic problems
Amiram Harten and Hillel Tal-Ezer.
Math. Comp. 36 (1981), 353-373
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 606501
Numerical identification of a spatially varying diffusion coefficient
Gerard R. Richter.
Math. Comp. 36 (1981), 375-386
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 606502
The finite element method with nonuniform mesh sizes for unbounded domains
C. I. Goldstein.
Math. Comp. 36 (1981), 387-404
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 606503
A method of calculation of lifting flows around $2$-dimensional corner-shaped bodies
M. Djaoua.
Math. Comp. 36 (1981), 405-425
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 606504
Eigenvalue approximation by mixed and hybrid methods
B. Mercier, J. Osborn, J. Rappaz and P.-A. Raviart.
Math. Comp. 36 (1981), 427-453
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 606505
Discontinuous Galerkin methods for ordinary differential equations
M. Delfour, W. Hager and F. Trochu.
Math. Comp. 36 (1981), 455-473
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 606506
A population of linear, second order, elliptic partial differential equations on rectangular domains. I, II
John R. Rice, Elias N. Houstis and Wayne R. Dyksen.
Math. Comp. 36 (1981), 475-484
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 606507
A mesh refinement method for $Ax=𝜆Bx$
Stephen F. McCormick.
Math. Comp. 36 (1981), 485-498
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 606508
Type-insensitive ODE codes based on implicit $A$-stable formulas
L. F. Shampine.
Math. Comp. 36 (1981), 499-510
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Quadrature methods for integral equations of the second kind over infinite intervals
Ian H. Sloan.
Math. Comp. 36 (1981), 511-523
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 606510
Uniqueness of the optimal nodes of quadrature formulae
Borislav D. Bojanov.
Math. Comp. 36 (1981), 525-546
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 606511
Minimal solutions of three-term recurrence relations and orthogonal polynomials
Walter Gautschi.
Math. Comp. 36 (1981), 547-554
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 606512
Calculation of the Taylor series expansion coefficients of the Jacobian elliptic function $sn(x,k)$
Staffan Wrigge.
Math. Comp. 36 (1981), 555-564
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 606513
The Jacobi-Perron algorithm in integer form
M. D. Hendy and N. S. Jeans.
Math. Comp. 36 (1981), 565-574
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 606514
Algorithms for computing the $h$-range of the postage stamp problem
Svein Mossige.
Math. Comp. 36 (1981), 575-582
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 606515
On odd perfect, quasiperfect, and odd almost perfect numbers
Masao Kishore.
Math. Comp. 36 (1981), 583-586
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 606516
A new algorithm for factoring polynomials over finite fields
David G. Cantor and Hans Zassenhaus.
Math. Comp. 36 (1981), 587-592
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 606517
A numerical investigation into the length of the period of the continued fraction expansion of $√D$
H. C. Williams.
Math. Comp. 36 (1981), 593-601
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 606518
Scheme-independent stability criteria for difference approximations of hyperbolic initial-boundary value problems. II
Moshe Goldberg and Eitan Tadmor.
Math. Comp. 36 (1981), 603-626
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 606519
Factorization of the eighth Fermat number
Richard P. Brent and John M. Pollard.
Math. Comp. 36 (1981), 627-630
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 606520
Some results concerning Voronoĭ’s continued fraction over $Q(\root3\of{D})$
H. C. Williams.
Math. Comp. 36 (1981), 631-652
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 606521
Subgroups of finite index in a free product with amalgamated subgroup
W. W. Stothers.
Math. Comp. 36 (1981), 653-662
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 606522
Reviews and Descriptions of Tables and Books
Math. Comp. 36 (1981), 663-665
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Author Index
Math. Comp. 36 (1981), 667-669
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society